# SDR UHLA2009072500092

- Difficulty date: July 25, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 11,692 hours, 6,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSETS AND SHEAR PANELS IN LAV AREA ARE CORRODED.  REMOVED AND REPLACED GUSSETS AND SHEAR PANEL AT AFT LAV AREA IAW EMB IC2009-170/00325.
